Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPHE DISTANCE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 290

  • Page / 12
Export

Selection :

  • and

CLASSIFYING DISTANCE-TRANSITIVE GRAPHSGARDINER A.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 952; PP. 67-88; BIBL. 32 REF.Conference Paper

CHARACTERIZATION OF THE GRAPHS OF THE JOHNSON SCHEMES G (3K,K) AND G(3K+1,K)MOON A.1982; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 3; PP. 213-221; BIBL. 8 REF.Article

DISTANCE-REGULAR GRAPHS WITH DIAMETER THREEBIGGS NL.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; NO 65; PP. 69-80; BIBL. 21 REF.Article

ON THE NON-EXISTANCE OF PERFECT AND NEARLY PERFECT CODESHAMMOND P.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 39; NO 1; PP. 105-109; BIBL. 5 REF.Article

REMARKS ON DISTANCE-REGULAR GRAPHSYOSHIZAWA M.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 1; PP. 93-94; BIBL. 4 REF.Article

DISTANCE MATRICES, DIMENSIONS, AND CONFERENCE GRAPHSNEUMAIER A.1981; PROC. K. NED. AKAD. WET., SER. A, MATH. SCI.; ISSN 0023-3358; NLD; DA. 1981; VOL. 84; NO 4; PP. 385-391; BIBL. 7 REF.Article

KOHAERENTE KONFIGURATIONEN, QUASIAFFINE RAEUME UND DISTANZ-REGULAERE GRAPHEN = CONFIGURATIONS COHERENTES, ESPACES QUASI AFFINES ET GRAPHE DISTANCE REGULIERHAMPTMANN W.1980; MITT. MATH. SEMINAR GIESSEN; DEU; DA. 1980; NO 144; 83 P.; BIBL. 40 REF.Serial Issue

DISTANCE-REGULAR GRAPHS AND (S, C, A, K)-GRAPHSTERWILLIGER P.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1983; VOL. 34; NO 2; PP. 151-164; BIBL. 9 REF.Article

ON THE SPECTRA OF CERTAIN DISTANCE-REGULAR GRAPHS. IIBANNAI E; ITO T.1981; Q. J. MATH.; ISSN 0033-5606; GBR; DA. 1981; VOL. 32; NO 128; PP. 389-411; BIBL. 3 REF.Article

A SYNOPSIS OF KNOWN DISTANCE-REGULAR GRAPHS WITH LARGE DIAMETERSCOHEN AM.1981; AFD. ZUIVERE WISKD., STECHT. MATH. CENT.; ISSN 0373-9716; NLD; DA. 1981; NO 168; 30 P.; BIBL. 31 REF.Serial Issue

CHARACTERIZATION OF THE ODD GRAPHS OK BY PARAMETERSMOON A.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 42; NO 1; PP. 91-97; BIBL. 7 REF.Article

ON THE EXISTENCE OF CERTAIN DISTANCE-REGULAR GRAPHSROOS C; VAN ZANTEN AJ.1982; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 3; PP. 197-212; BIBL. 18 REF.Article

GEOMETRIES ORIGINATING FROM CERTAIN DISTANCE-REGULAR GRAPHSCOHEN AM.1981; LECT. NOTE SER.-LONDON MATH. SOC.; ISSN 0076-0552; GBR; DA. 1981; NO 49; PP. 81-87; BIBL. 12 REF.Conference Paper

GEOMETRICS ORIGINATING FROM CERTAIN DISTANCE-REGULAR GRAPHSCOHEN AM.1980; AFD. ZUIVERE WISKD., STICHT. MATH. CENT.; ISSN 0373-9716; NLD; DA. 1980; NO 139; PP. 1-6; BIBL. 12 REF.Serial Issue

SOME REMARKS ON PERFECT SUBSETS IN DISTANCE REGULAR GRAPHSROOS C.1982; DELFT PROG. REP.; ISSN 0304-985X; NLD; DA. 1982; VOL. 7; NO 2; PP. 90-97; BIBL. 7 REF.Article

ON THE MAXIMUM DIAMETER OF A CLASS OF DISTANCE REGULAR GRAPHSDAMERELL RM; GEORGIACODIS MA.1981; BULL. LOND. MATH. SOC.; ISSN 0024-6093; GBR; DA. 1981; VOL. 13; NO 43; PART. 4; PP. 316-322; BIBL. 10 REF.Article

SOME REMARKS ON PERFECT SUBSETS IN DISTANCE REGULAR GRAPHSROOS C.1982; DELFT PROGRESS REPORT; ISSN 0304-985X; NLD; DA. 1982; VOL. 7; NO 2; PP. 90-97; BIBL. 7 REF.Article

ON THE SPECTRA OF CERTAIN DISTANCE-REGULAR GRAPHSBANNAI E.1979; J. COMBINATOR. THEORY, B; USA; DA. 1979; VOL. 27; NO 3; PP. 274-293; BIBL. 9 REF.Article

THE DIAMETER OF BIPARTITE DISTANCE-REGULAR GRAPHSTERWILLIGER P.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 32; NO 2; PP. 182-188; BIBL. 8 REF.Article

THERE ARE ONLY FINITELY MANY FINITE DISTANCE-TRANSITIVE GRAPHS OF GIVEN VALENCY GREATER THAN TWOCAMERON PJ.1982; COMBINATORICA (BP., 1981); ISSN 0209-9683; HUN; DA. 1982; VOL. 2; NO 1; PP. 9-13; BIBL. 11 REF.Article

CHARACTERIZATION OF H(N,Q) BY PARAMETERSEGAWA Y.1981; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1981; VOL. 31; NO 2; PP. 108-125; BIBL. 6 REF.Article

PERFECT CODES IN THE GRAPHS OK AND L(OK)SMITH DH.1980; GLASG. MATH. J; ISSN 0017-0895; GBR; DA. 1980; VOL. 21; NO 2; PP. 169-172; BIBL. 6 REF.Article

ON A CLASS OF DISTANCE REGULAR-GRAPHS WHOSE MEMBERS HAVE SMALL DIAMETERS. IIROOS C; VAN ZANTEN AJ.1983; DELFT PROGRESS REPORT; ISSN 0304-985X; NLD; DA. 1983; VOL. 8; NO 1; PP. 3-16; BIBL. 2 REF.Article

ON THE UNIQUENESS OF THE GRAPHS G (N, K) OF THE JOHNSON SCHEMESMOON A.1982; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 3; PP. 256-264; BIBL. 15 REF.Article

DISTANCE TRANSITIVE DIGRAPHSLAM CWH.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 29; NO 3; PP. 265-274; BIBL. 5 REF.Article

  • Page / 12